# SDR SWAA053737

- Difficulty date: November 21, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 34,665 hours, 29,370 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 907822
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND L1 DOOR LOWER FUSELAGE HINGE BOX FITTING CRACKED.  REMOVED AND REPLACED HINGE BOX FITTING PER SRM.
